# SDR CA020530006

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 172F
- Aircraft time: 4,546 hours
- Engine: Cont O300C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 05130633
- Condition: Cracked
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE,  IT WAS DISCOVERED THAT THE BELLCRANK BRACKET P/N 0513063-3 IN THE BULKHEAD ASSEMBLY,  FRONT DOOR POST WAS CRACKED.  THE FORWARD FLANGE OF THE BRACKET WAS CRACKED.  A NEW PART WAS INSTALLED USING THE EXISTING RIVET SIZE AND PATTERN.
